# SDR UIEA2012050700188

- Difficulty date: May 7, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,844 hours, 14,550 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHTER RADAR SYS INOPERATIVE "WXR SYS" STATUS MESSAGE DISPLAYED.  R & R WEATHER RADAR GUIDE SWITCH, NO HELP.  OPEN.
